Self-homeomorphisms of the 2-sphere which fix pointwise a nonseparating continuum

Volume 155 / 1998

Paul Fabel Fundamenta Mathematicae 155 (1998), 201-214 DOI: 10.4064/fm-155-3-201-214


We prove that the space of orientation preserving homeomorphisms of the 2-sphere which fix pointwise a nontrivial nonseparating continuum is a contractible absolute neighborhood retract homeomorphic to the separable Hilbert space $l_2$.


  • Paul Fabel

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image